English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Classification of traces and hypertraces on spaces of classical pseudodifferential operators

MPS-Authors
/persons/resource/persons235504

Neira Jiménez,  Carolina
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Neira Jiménez, C., & Lesch, M. (2013). Classification of traces and hypertraces on spaces of classical pseudodifferential operators. Journal of Noncommutative Geometry, 7(2), 457-498. doi:10.4171/JNCG/123.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1A5D-8
Abstract
There is no abstract available